MathSciNet Relay Station
MathSciNet bibliographic data
MR1626659 (99h:58194) 58G25 (53C25 53C30 58G30)
Ammann, Bernd; Bär, Christian The Dirac operator on nilmanifolds and collapsing circle bundles. Ann. Global Anal. Geom. 16 (1998), no. 3, 221–253.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement